American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] C-Y. Jean Chan and Kazuhiko Kurano. The cone spanned by maximal Cohen-Macaulay modules and an application. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] M. C. Brambilla, O. Dumitrescu and E. Postinghel. On a notion of speciality of linear systems in $\mathbb{P}^n$. Trans. Amer. Math. Soc. 367 (2015) 5447-5473.
Abstract, references, and article information   
View Article: PDF

[3] Xiao-Shan Gao, Wei Li and Chun-Ming Yuan. Intersection theory in differential algebraic geometry: Generic intersections and the differential Chow form. Trans. Amer. Math. Soc. 365 (2013) 4575-4632.
Abstract, references, and article information   
View Article: PDF

[4] Hailong Dao. Decent intersection and Tor-rigidity for modules over local hypersurfaces. Trans. Amer. Math. Soc. 365 (2013) 2803-2821.
Abstract, references, and article information   
View Article: PDF

[5] Seyed Hamid Hassanzadeh. Cohen-Macaulay residual intersections and their Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 364 (2012) 6371-6394.
Abstract, references, and article information   
View Article: PDF

[6] Shoji Yokura. On Ginzburg's bivariant Chern classes. Trans. Amer. Math. Soc. 355 (2003) 2501-2521. MR 1974000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J.-P. Brasselet, D. Lehmann, J. Seade and T. Suwa. Milnor classes of local complete intersections. Trans. Amer. Math. Soc. 354 (2002) 1351-1371. MR 1873009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rafael Hernández and María J. Vázquez-Gallo. Degree of strata of singular cubic surfaces. Trans. Amer. Math. Soc. 353 (2001) 95-115. MR 1707194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kazuhiko Kurano and Paul C. Roberts. Adams operations, localized Chern characters, and the positivity of Dutta multiplicity in characteristic $0$. Trans. Amer. Math. Soc. 352 (2000) 3103-3116. MR 1707198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paolo Aluffi. Chern classes for singular hypersurfaces. Trans. Amer. Math. Soc. 351 (1999) 3989-4026. MR 1697199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Geir Ellingsrud and Stein Arild Strømme. An intersection number for the punctual Hilbert scheme of a surface. Trans. Amer. Math. Soc. 350 (1998) 2547-2552. MR 1432198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Luzius Grunenfelder and Tomaz Kosir. Geometric aspects of multiparameter spectral theory. Trans. Amer. Math. Soc. 350 (1998) 2525-2546. MR 1451601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sean Keel. Intersection theory of linear embeddings . Trans. Amer. Math. Soc. 335 (1993) 195-212. MR 1040263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sean Keel. Intersection theory of moduli space of stable $n$-pointed curves of genus zero . Trans. Amer. Math. Soc. 330 (1992) 545-574. MR 1034665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paolo Aluffi. Two characteristic numbers for smooth plane curves of any degree . Trans. Amer. Math. Soc. 329 (1992) 73-96. MR 1041042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paolo Aluffi. The enumerative geometry of plane cubics. I. Smooth cubics . Trans. Amer. Math. Soc. 317 (1990) 501-539. MR 972700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul Roberts. The MacRae invariant and the first local Chern character . Trans. Amer. Math. Soc. 300 (1987) 583-591. MR 876467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark L. Green. Secant functions, the Reiss relation and its converse . Trans. Amer. Math. Soc. 280 (1983) 499-507. MR 716834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1